# SDR FX7A200600004

- Difficulty date: May 13, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug DC-9-83
- Aircraft serial: 53050
- Engine: Pwa JT8D219
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 805373
- Part serial: 6151154
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH TAKEOFF THRUST LEFT ENGINE EGT TEMP RAPIDLY INCREASING TO 600 DEGREES WITH 1.45 EPR MASTER CAUTION ILLUMINATED.  MTX REMOVED AND REPLACED THE LT ENGINE PRBC VALVE, OP CHECKED NORMAL IAW MM REF 71-00-00.
